# SDR REXA98071

- Difficulty date: March 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 688
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Directional Gyro
- Part number: 258719343
- Condition: Inop
- Location: Nr 1
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 1 COMPASS INOP DURING TAXI.  REMOVED AND REPLACED NR 1 DIRECTIONAL GYRO.  OPS CHECK GOOD.  (M)
